|
Ordinary Differential Equations
Asymptotic properties of solutions of systems of the first class. I
G. S. Krechetov Institute of Mathematics, Academy of Sciences Byelorussian SSR
Received: 23.11.1990
Citation:
G. S. Krechetov, “Asymptotic properties of solutions of systems of the first class. I”, Differ. Uravn., 28:5 (1992), 760–764; Differ. Equ., 28:5 (1992), 605–608
Linking options:
https://www.mathnet.ru/eng/de7795 https://www.mathnet.ru/eng/de/v28/i5/p760
|
Statistics & downloads: |
Abstract page: | 98 | Full-text PDF : | 46 |
|